A Caltech Library Service

Note on space-times that admit constant electromagnetic fields

Eardley, Douglas M. (1974) Note on space-times that admit constant electromagnetic fields. Journal of Mathematical Physics, 15 (8). pp. 1190-1191. ISSN 0022-2488.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


All space-times that admit a covariantly constant, test, electromagnetic field are constructed. All solutions to the Einstein-Maxwell equations with constant electromagnetic field are given.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1974 The American Institute of Physics. Received 30 November 1973. I thank W.H. Press for discussions and K.S. Thorne for comments.
Record Number:CaltechAUTHORS:EARjmp74
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:12394
Deposited By: Tony Diaz
Deposited On:10 Dec 2008 23:42
Last Modified:26 Dec 2012 10:31

Repository Staff Only: item control page